MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® EST Z (NO ADDITIVE) PLUS BLOOD COLLECTION TUBES

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® EST Z (NO ADDITIVE) PLUS BLOOD COLLECTION TUBES
Catalog Number 362725
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event awareness date used.(b)(6).Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.A review of the manufacturing records was completed for the incident lot and no issues were identified.
 
Event or Problem Description
It was reported that bd vacutainer® est z (no additive) plus blood collection tube cap not conforming the stopper pops out.
 
Additional Manufacturer Narrative
Pma / 510(k)# changed from "n/a" to "exempt".

Brand Name
BD VACUTAINER® EST Z (NO ADDITIVE) PLUS BLOOD COLLECTION TUBES
Common Device Name
BD VACUTAINER® EST Z (NO ADDITIVE) PLUS BLOOD COLLECTION TUBES
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
MDR Report Key7480651
Report Number9617032-2018-02347
Device Sequence Number105442
Product Code JKA
UDI-Device Identifier50382903627252
UDI-Public50382903627252
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2018
Device Catalogue Number362725
Device Lot Number7087946
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2017
Supplement Date Received by Manufacturer08/22/2017
Initial Report FDA Received Date05/02/2018
Supplement Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;